# SDR DALA2022100806516

- Difficulty date: October 5, 2022
- Submitted: October 8, 2022
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 91,690 hours, 24,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6801, WHILE WORKING WORK CARD 3352-01042-01B, FOUND EXIT IDENTIFIER MISSING. CORRECTIVE ACTION: REPLACED 3R EXIT IDENTIFIER PER B757 AMM 33-51. CKS OK. (LP 9576512)
